# SDR CA150817007

- Difficulty date: August 6, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING TAKEOFF, AT ALTITUDE OF APPROXIMATELY 100 FT LT ENGINE PROPELLER SPEED NP, DROPPED DOWN FROM 99 PERCENT TO 7PERCENT, TORQUE, TQ, DROPPED FROM 90 TO 0.  THE RT ENGINE TORQUE, TQ, UPTRIMMED TO 102.  PILOT SELECTED POWER MANAGEMENT TO MAX CONTINUOUS.  10 SECONDS LATER THE LT AND RT ENGINE PARAMETERS RETURNED TO NORMAL. ACFT TURNED BACK TO DEPARTURE AIRPORT AND LANDED UNEVENTFULLY.
